# SDR DALA2025020500892

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 28,839 hours, 10,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0792600) LAV SUPPORT INTERCOSTAL BS 948 RBL 52 WL 208.1 IS CORRODED. REMOVED AND INSTALLED NEW LAV SUPPORT INTERCOSTAL BS 947-967 RBL 52 WL 208 P/N 147A5660U22. I.A.W. B737-900 SRM 51-40-02-0G DWG# 147A5650.
